# SDR DXTA2020121104456

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5190
- Aircraft time: 12,105 hours, 4,736 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel/Oil Cooler
- Part number: 5500600122
- Part serial: 550061272
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: L
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ABOUT 30 MINUTES INTO THE FLIGHT WE NOTICED A FUEL IMBALANCE WITH THE LEFT SIDE BEING LOW.  SHORTLY THEREAFTER WE GOT THE BLUE "FUEL IMBALANCE" CAS MESSAGE.  THE IMBALANCE CONTINUED TO INCREASE DURING THE FLIGHT.  BOTH ENGINE WERE RUNNING EVEN AND STABLE.  AIPLANE WAS FLYING LEVEL WITH NO ROLL TRIM REQUIRED, LEADING TO BELIEVE THAT AN INDICATION WAS THE ISSUE.  CALCULATIONS SHOWED ADEQUATE FUEL FOR LANDING IF IT WAS A LEAK.  AFTER LANDING AND PARKING WE OBSERVED THE ACTIVE LEAK OUT OF THE BOTTOM OF THE LT COWL AT A RATE OF CLOSE TO AN OPEN WATER HOSE WITHOUT SPICKET.  THIS AFTER THE ENGINE WAS SHUT DOWN.  THE PLANE WAS IMMEDIATELY COMPLETELY SHUT DOWN.  LEAKAGE WAS STILL OBSERVED ABOUT 8-10 MINUTES AFTER SHUT DOWN, FROM COWL AND SOME DRIPING ON FUSELAGE AROUND VHF1 COMM ANTENNA.  FUEL SPILL WAS RAPIDLY CONTAINED BY FBO PERSONNEL.  PICTURES ATTACHED.  SIGNOFF.  POWERED AIRCRAFT WITH APU POWER.  OPENED LOWER ENGINE COWLINGS TO PERFORM INSPECTIONS ON LT ENGINE AND FOUND FUEL LEAKS ALL AROUND LOWER ENGINE COWLINGS.  PERFORMED OPERATIONAL CHECK OF LT WET MOTOR OPERATION AND FOUND THE LT ENGINE LOW PRESSURE FUEL FILTER TO BE LEAKING EXCESSIVE.  TURN THE LT ENGINE OFF AND WAITED TO COOL OFF.  PERFORMED VISUAL INSPECTION ON LP FUEL FILTER AND FOUND THE ORIGINAL TO BE VISUAL FROM FUEL FILTER COVER.  ALL WORK IN REF TO GSSO AMM 73-12-01.  REMOVED AND REPLACED LT FUEL COOLED OIL COOLER, IAW RR BR71CRC4 EMM 79-22-01.  FUELED LT WING TO 3300 LBS.  RAN LT ENGINE, IAW QRH AND PERFORMED OPERATIONS CHECK WITH NO DEFECTS NOTED.  SERVICED LT ENGINE WITH 2.5 QUARTS OF 2380.  FILLED OIL REPLENISHER TO FULL, IAW G550 AMM 12-14-01.
